# SDR CALA2023032400850

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 82,557 hours, 12,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta 303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STA 303 LBL 20-55 FLOOR SUPPORT FOUND CORRODED TRANSFER REF. NON-ROUTINE HX NRC WO.1458064 AND ORIGINATED BY EMP NO. V897979 CABIN STA 303 BETWEEN LBL 20 AND LBL 55 FLOOR BEAM UPPER CHORD REPAIRED AS PER EC/RA 5310-08125 REV -. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 38 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896909 RII INSPECT IS OKAY. APPROVED BY HX 202044
